# SDR REXA2024103001197

- Difficulty date: March 13, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321727
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED AT FS 280.        REMOVED CORROSION ON R/H FLOOR SILL BETWEEN FS 280 TO FS 319 IAW CRJ-900 SRM 51-21-06-001-001-A01.
